# SDR 98ZZZX315

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30HJ
- Make and model: Lear 35A
- Aircraft serial: 226
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: C, X, E
- Precautionary procedure: A, O

## Discrepancy

LEFT ENGINE FLAMED OUT AT FL 370, ATTEMPTED RESTART, VIBRATION DETECTED, SHUT DOWN ENGINE.  DIVERTED TO BHM.
